Table of Contents
International Journal of Analysis
Volume 2014, Article ID 685796, 5 pages
http://dx.doi.org/10.1155/2014/685796
Research Article

A New Sixth-Order Steffensen-Type Iterative Method for Solving Nonlinear Equations

Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan 987-98155, Iran

Received 11 November 2013; Revised 6 January 2014; Accepted 9 January 2014; Published 12 February 2014

Academic Editor: Ahmed Zayed

Copyright © 2014 Tahereh Eftekhari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Bi, H. Ren, and Q. Wu, “New family of seventh-order methods for nonlinear equations,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 408–412, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Kincaid and W. Cheney, Numerical Analysis, Brooks/Cole, Pacific Grove, Calif, USA, 2nd edition, 1996. View at MathSciNet
  3. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Steffensen type methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 12, pp. 3058–3064, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Soleymani and V. Hosseinabadi, “New third- and sixth-order derivativefree techniques for nonlinear equations,” Journal of Mathematics Research, vol. 3, no. 2, pp. 107–112, 2011. View at Google Scholar
  5. N. Yasmin and S. Iftikhar, “Some new Steffensen like three-step methods for solving nonlinear equations,” International Journal of Pure and Applied Mathematics, vol. 82, pp. 557–572, 2013. View at Google Scholar
  6. W. Gautschi, Numerical Analysis, Birkhäuser, Boston, Mass, USA, 1997. View at MathSciNet
  7. S. Weerakoon and T. G. I. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000. View at Google Scholar · View at Scopus
  8. M. Basto, V. Semiao, and F. L. Calheiros, “A new iterative method to compute nonlinear equations,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 468–483, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Kou, Y. Li, and X. Wang, “Modified Halley's method free from second derivative,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 704–708, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Dehghan and M. Hajarian, “Some derivative free quadratic and cubic convergence iterative formulas for solving nonlinear equations,” Computational and Applied Mathematics, vol. 29, no. 1, pp. 19–30, 2010. View at Publisher · View at Google Scholar · View at Scopus